# SDR SWIA200617555

- Difficulty date: October 19, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 11,977 hours, 10,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY BRACKET CLIP CRACK LT INBD BRACKET STA 484 LBL27, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED FS 484 INTERCOSTAL CLIP PN NR 601R31171-17 PER CRJ200 SRM 51-42-41 PG 17.
